# SDR 07FDEA01574

- Difficulty date: April 24, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODIFICATION  AND REPAIR ASSESSMENT RT WING DROP LEADING EDGE WITH WORN  AND MISSING MATERIAL ON EXISTING REPAIR.  REMOVED INNER SKIN AND EXISTING REPAIR IAW SRM 51-31-01 VOL II.  REPAIR DOUBLER, INSTALLED IAW SRM 57-10-00 FIG 55  VOL I.  REINSTALLED HINGE, FWD ANGLE INNER SKIN.
